Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 1-18
http://dx.doi.org/10.1155/S0161171298000015

A Unif: A common supercategory of pMET and Unif

Department of Mathematics and Computer Science, University of Antwerp, RUCA Groenenborgerlaan 171, Antwerp 2020, Belgium

Received 17 July 1996; Revised 24 February 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Lowen and B. Windels, “A Unif: A common supercategory of pMET and Unif,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 1-18, 1998. doi:10.1155/S0161171298000015